Alert archive / Georgia / Tornado Warnings in 2007

Tornado Warning 1, NWS Jacksonville, FL

January 5, 2007Ware County, Georgia

NWS Jacksonville, FL issued this tornado warning at Jan 5, 2007, 5:03 PM EST for Ware County, Georgia. It was in force for 27 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 5, 2007, 5:03 PM EST (22:03 UTC)
Expired
Jan 5, 2007, 5:30 PM EST
In force
27 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

County Ware County, GA

What was reported inside it

TimeReportWhereRemark
Jan 5, 5:04 PM ESTFUNNEL CLOUD1 S Dixie Union, GAWARE COUNTY 911 CENTER REPORTED A FUNNEL CLOUD AT THE TREE TOP LEVEL ALONG US HIWAY 1 JUST SOUTH OF DIXIE UNION.
Jan 5, 5:10 PM ESTTSTM WND DMGDixie Union, GAPOSSIBLE TORNADO DAMAGE IN DIXIE UNION. A PUMP HOUSE WAS DESTROYED. A SURVEY TEAM IS ON ROUTE TO INVESTIGATE EXTENT OF DAMAGE.
Jan 5, 5:15 PM ESTTSTM WND DMGDixie Union, GAPOSSIBLE TORNADO DAMAGE. 1 BLOCK OFF OF HIGHWAY 1 IN DIXIE UNION ALONG OTTER ROAD MULITIPLE MOBILE HOMES HAD THEIR SIDING STRIPPED. TREES DOWN. EMERGENCY MANAGER WILL BE CONDUCTING A STORM SURVEY TOMORROW TO DETERMINE IF IT MAY BE TORNADO DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 5, 2:49 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.1 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-01-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 501 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-01-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
501 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
468 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 052203
TORJAX
GAC299-052230-
/O.NEW.KJAX.TO.W.0001.070105T2203Z-070105T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
503 PM EST FRI JAN 5 2007

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN WARE COUNTY IN SOUTHEAST GEORGIA

* UNTIL 530 PM EST

* AT 500 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES
  SOUTHWEST OF DIXIE UNION...OR ABOUT 11 MILES NORTHWEST OF
  WAYCROSS...MOVING NORTHEAST AT 30 MPH.

* THE TORNADO IS WILL BE NEAR...
   DIXIE UNION BY 510 PM EST...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EST FRIDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL MIDNIGHT EST SATURDAY MORNING FOR SOUTHEAST
GEORGIA.

LAT...LON 3128 8258 3122 8248 3136 8238 3145 8251

$$

ENYEDI
2 follow-up statements
000 
WWUS52 KJAX 052209
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
508 PM EST FRI JAN 5 2007

GAC299-052230-
/O.CON.KJAX.TO.W.0001.000000T0000Z-070105T2230Z/
WARE GA-
508 PM EST FRI JAN 5 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EST FOR NORTHERN
WARE COUNTY...

AT 506 PM EST...LOCAL LAW ENFORCEMENT REPORTED A FUNNEL CLOUD JUST 
SOUTH OF DIXIE UNION ALONG U.S. HIGHWAY 1...OR ABOUT 10 MILES 
NORTHWEST OF WAYCROSS...MOVING NORTHEAST AT 30 MPH.

THE TORNADO WILL BE NEAR...DIXIE UNION AND RURAL NORTHERN WARE 
COUNTY AT 520 PM EST

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EST FRIDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL MIDNIGHT EST SATURDAY MORNING FOR SOUTHEAST
GEORGIA.

LAT...LON 3128 8258 3122 8248 3136 8238 3145 8251

$$

ENYEDI
000 
WWUS52 KJAX 052231
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
531 PM EST FRI JAN 5 2007

GAC299-052241-
/O.EXP.KJAX.TO.W.0001.000000T0000Z-070105T2230Z/
WARE GA-
531 PM EST FRI JAN 5 2007

...THE TORNADO WARNING FOR NORTHERN WARE COUNTY EXPIRED AT 530 PM
EST...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EST FRIDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL MIDNIGHT EST SATURDAY MORNING FOR SOUTHEAST
GEORGIA.

LAT...LON 3128 8258 3122 8248 3136 8238 3145 8251

$$

ENYEDI

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jan 5, 2:12 PM EST, 2 hours 51 minutes earlier.

Area forecast discussion, Jan 5, 2:12 PM EST, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
212 PM EST FRI JAN 5 2007

.SHORT TERM...SHARP SHORTWAVE TROUGH LOCATED ALONG THE CENTRAL
GULF COAST AND GRADUALLY PULLING NORTHEAST AND WEAKENING.
ASSOCIATED SQUALL LINE IS MOVING RAPIDLY INTO THE FLORIDA BIG
BEND. SQUALL LINE WILL CONTINUE EASTWARD THROUGH THE
EVENING...REACHING A PRETTY JUICY BOUNDARY LAYER OVER THE SUWANNEE
VALLEY BY LATE THIS AFTERNOON. WIND SHEAR WILL ALSO BE SUFFICIENT
WITH THIS LINE TO GENERATE SEVERE STORMS. MAIN CONCERN IS STRAIGHT
LINE WINDS ASSOCIATED WITH THE LINE ITSELF...HOWEVER THERE ARE
SOME PRETTY GOOD LAPSE RATES ABOVE 700MB WHICH MAY YIELD SOME
LARGE HAIL. ALSO...WILL NEED TO MONITOR ROTATING CELLS MOVING
INLAND OFF APALACHEE BAY. LOW LEVELS ARE MORE UNSTABLE THAN OTHER
RECENT EVENTS SO STORMS MOVING IN OFF THE GULF MAY HOLD THEIR
STRUCTURE FOR A WHILE.

LINE OF STORMS TO MOVE INTO SOUTHERN PORTION OF CWA BY MORNING AND
LIKELY BE WEAKENING AS DYNAMICS LIFT WELL TO THE NORTHEAST. UPPER
RIDGE WILL HOLD IN PRETTY STRONG AND KEEP THE COLD FRONT FROM
MAKING SIGNIFICANT SOUTHWARD PROGRESS. IN FACT...BOUNDARY LIKELY
TO LIFT BACK NORTH OVER THE WEEKEND AS A WARM FRONT KEEP SOME
SHOWERS IN THE FORECAST...ESPECIALLY OVER THE FLORIDA ZONES.

.LONG TERM...NEXT FRONT TO SWEEP THROUGH AREA EARLY MONDAY WITH
COOLER AIR MASS MOVING IN FOR NEXT WEEK. AIR MASS IS OF PACIFIC
ORIGIN SO SIGNIFICANT COLD WEATHER IS NOT EXPECTED. SFC HIGH TO
BUILD NORTH OF THE AREA BY LATE IN THE WEEK WITH LOW LEVEL
MOISTURE AND SOME COASTAL SHOWERS RETURNING.

&&

.AVIATION...VFR CONDS DOMINATE AT THIS TIME WITH BRIEF IFR CIGS
AT SSI. SLY WINDS AROUND 12G20KT NOTED AT AREA OBS. EXPECT
DETERIORATING AVIATION CONDS AS SHOWERS AND THUNDERSTORMS APPROACH
THE AREA WITH IFR GENERALLY EXPECTED IN SHOWERS AND STORMS AROUND
THE 21Z-06Z TIME FRAME. LOW TO MID LEVEL FLOW REMAINS OUT OF THE SW
TONIGHT ENSURING A MOIST PROFILE  AND A THREAT OF FOG/LOW CIGS AGAIN
WITH LIFR/IFR POSSIBLE INTO EARLY MORNING HOURS.

&&

.MARINE...GRADUALLY INCREASING SFC WINDS NOTED AT BUOYS WITH SEAS
ABOUT 5-6 FT OFFSHORE. USED A BLEND OF GFS/NAMWRF. SEEING ALREADY
GUSTY WINDS OVER 20 KT AT 41012 WILL HOIST SCA FOR OFFSHORE WATERS
FOR TONIGHT. HIGH PRES BUILDS IN BRIEFLY ON SAT WEAKEN PRES
GRADIENT. ANOTHER FRONT APPROACHES SUN-SUN NIGHT WITH SCA CONDS
POSSIBLE AGAIN PRE AND POST-FRONTAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  57  76  58  73 /  70   0  20  50
SSI  63  74  61  70 /  60  10  30  40
JAX  61  77  60  75 /  70  10  30  40
SGJ  66  78  62  75 /  50  20  40  50
GNV  61  79  60  75 /  70  20  30  40
OCF  62  81  61  77 /  60  30  30  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 5 PM THIS AFTERNOON TO 7 AM EST
     SATURDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM
     TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM
     TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO
     60 NM OFFSHORE.

&&

PUBLIC...CAMP
MARINE/FIRE WX/AVIATION....SHASHY
Hazardous weather outlook, Jan 5, 3:01 PM EST, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
301 PM EST FRI JAN 5 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-060900-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
301 PM EST FRI JAN 5 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

TORNADO WATCH IN EFFECT UNTIL 11 PM EST TONIGHT FOR ALL OF
NORTHEAST FLORIDA AND SOUTHEAST GEORGIA

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING AS AN UPPER
LEVEL DISTURBANCE MOVES THROUGH THE AREA. SOME OF THESE STORMS MAY BE
SEVERE...PRODUCING STRONG WINDS AND HAIL. ISOLATED TORNADOES ARE ALSO
POSSIBLE. WESTERN SECTIONS OF THE AREA WILL BE AFFECTED THIS
LATE AFTERNOON...AND EAST COAST LOCATIONS WILL BE AFFECTED DURING
THE EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ISOLATED THUNDERSTORMS ARE POSSIBLE ON MONDAY AS A COLD FRONT MOVES
THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

In the hours before

Special weather statement, Jan 5, 3:36 PM EST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
336 PM EST FRI JAN 5 2007

FLZ020-GAZ162-052115-
ECHOLS-HAMILTON-
336 PM EST FRI JAN 5 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR HAMILTON AND
ECHOLS COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 415 PM
EST...

AT 336 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER BLUE SPRINGS...OR 8 MILES NORTHWEST
OF SUWANNEE RIVER STATE PARK...MOVING NORTHEAST AT 35 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS AROUND BLUE SPRINGS...WEST
LAKE...JENNINGS...STATENVILLE AND MAYDAY THROUGH 415 PM EST. HAIL UP
TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

CARROLL
Special weather statement, Jan 5, 3:48 PM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
348 PM EST FRI JAN 5 2007

FLZ022-052130-
COLUMBIA-
348 PM EST FRI JAN 5 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN COLUMBIA
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM
EST...

AT 348 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER COLUMBIA COUNTY...OR 6 MILES EAST
OF WHITE SPRINGS...MOVING NORTHEAST AT 40 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND THE OSCEOLA NATIONAL
FOREST THROUGH 430 PM EST. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 35 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ENYEDI
Special weather statement, Jan 5, 4:06 PM EST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
406 PM EST FRI JAN 5 2007

GAZ132-133-052145-
COFFEE-JEFF DAVIS-
406 PM EST FRI JAN 5 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR COFFEE AND JEFF
DAVIS COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL
445 PM EST...

AT 406 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHWEST OF DOUGLAS...MOVING
NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND DOUGLAS...BROXTON...WEST GREEN...DENTON AND SNIPESVILLE
THROUGH 445 PM EST. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. SMALL HAIL IS ALSO POSSIBLE.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ENYEDI
Special weather statement, Jan 5, 4:10 PM EST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
410 PM EST FRI JAN 5 2007

GAZ163-052145-
CLINCH-
410 PM EST FRI JAN 5 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLINCH COUNTY FOR
STRONG WINDS VALID UNTIL 445 PM EST...

AT 410 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 16 MILES SOUTHWEST OF DU PONT...OR 7
MILES NORTH OF STATENVILLE...MOVING NORTHEAST AT 45 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND DU PONT...HOMERVILLE AND
ARGYLE THROUGH 445 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

PETERSON
Special weather statement, Jan 5, 4:29 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
429 PM EST FRI JAN 5 2007

GAZ150-164-052200-
CHARLTON-WARE-
429 PM EST FRI JAN 5 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CHARLTON AND WARE
COUNTIES FOR STRONG WINDS VALID UNTIL 500 PM EST...

AT 429 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 12 MILES SOUTHWEST OF STEVEN FOSTER
STATE PARK...OR 6 MILES EAST OF FARGO...MOVING NORTHEAST AT 45 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND STEVEN FOSTER
STATE PARK THROUGH 500 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

PETERSON
Special weather statement, Jan 5, 4:50 PM EST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
450 PM EST FRI JAN 5 2007

GAZ135-052230-
APPLING-
450 PM EST FRI JAN 5 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN APPLING
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 530 PM EST...

AT 450 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES SOUTHWEST OF GRAHAM...MOVING
NORTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND GRAHAM AND PINE GROVE THROUGH 530 PM EST. HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 5, 4:11 PM ESTSevere Thunderstorm WarningJAXCoffee34 min
Jan 5, 4:37 PM ESTSevere Thunderstorm WarningJAXBacon, Jeff Davis38 min
Jan 5, 4:56 PM ESTSevere Thunderstorm WarningJAXWare34 min
Jan 5, 5:58 PM ESTSevere Thunderstorm WarningJAXBrantley32 min
Jan 5, 6:44 PM ESTSevere Thunderstorm WarningJAXClinch, Echols46 min

Nearby

Tornado Warnings in Georgia, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.